# SDR 2005FA0001050

- Difficulty date: July 7, 2005
- Submitted: July 27, 2005
- Operation: General aviation
- Aircraft: N6384V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0647
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 98820152
- Condition: Cracked
- Location: Mlg
- Part time: 8,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG ACTUATOR CRACKED. (K)
